Alert archive / New Jersey / Coastal Flood Statements in 2010
Coastal Flood Statement 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Jun 13, 2010, 9:45 PM EDT for 4 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2010, 9:45 PM EDT (01:45 UTC)
- Expired
- Jun 14, 2010, 2:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 52 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 331 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
619 WHUS41 KPHI 140145 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 945 PM EDT SUN JUN 13 2010 ...SPOTTY COASTAL FLOODING POSSIBLE TONIGHT... DEZ001>004-NJZ016-021-023>025-140600- /O.NEW.KPHI.CF.S.0001.100614T0145Z-100614T0600Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-SALEM-CUMBERLAND- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 945 PM EDT SUN JUN 13 2010 THE COMBINATION OF THE HIGH ASTRONOMICAL TIDES COUPLED WITH A WEAK ONSHORE FLOW MAY RESULT IN A FEW AREAS EXPERIENCING MINOR TIDAL FLOODING. HIGH TIDE HAS ALREADY OCCURRED AT ATLANTIC CITY NEW JERSEY. MINOR SPLASH OVER IS POSSIBLE STILL AT BREAKWATER HARBOR DELAWARE, CAPE MAY NEW JERSEY, AND REEDY POINT DELAWARE LATER THIS EVENING. $$ HEAVENER
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Jun 13, 8:21 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 13, 8:21 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 821 PM EDT SUN JUN 13 2010 .SYNOPSIS... A FRONTAL SYSTEM ACROSS EASTERN PENNSYLVANIA AND NEW JERSEY WILL CONTINUE TO MOVE SLOWLY SOUTHWARD TONIGHT. WEAK HIGH PRESSURE WILL BUILD IN LATER TONIGHT AND PERSIST INTO MONDAY. ANOTHER DISTURBANCE AND ITS ASSOCIATED FRONTS WILL AFFECT THE AREA MONDAY NIGHT AND TUESDAY. ANOTHER LOW MOVING WELL TO THE NORTH WILL SEND A SERIES OF FRONTS ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE WITH FAIR WEATHER IS EXPECTED FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... NOW THAT THE DAYTIME HEATING HAS ENDED, THE CONVECTION THAT BROUGHT OUR SHOWERS AND TSTMS IS TAPERING OFF. WE HAD NO REPORTS OF SEVERE WEATHER, BUT THERE WAS PLENTY OF CLOUD TO GROUND LIGHTNING. WITH THE LOW LEVEL MOISTURE VERY HIGH, HEAVY RAIN ACCOMPANIED ALMOST EVERY SHOWER AND TSTM. WE HAVE NUMEROUS REPORTS OF 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME, MAINLY LESS THAN 1 HOUR. THERE WERE NO REPORTS OF STREAM OR RIVER FLOODING, BUT THERE WAS DEFINITELY PLENTY OF WATER ON ROADWAYS AND PROBABLY SOME URBAN FLOODING IN AREAS OF POOR DRAINAGE. THE SHOWERS WILL CONTINUE TO DECREASE AND SHOULD END COMPLETELY SHORTLY AFTER MIDNIGHT. SKIES WILL REMAIN MOSTLY CLOUDY FOR THE MOST PART...BUT SOME BREAKS WILL DEVELOP. PATCHY FOG IS EXPECTED, ESPECIALLY IN AREAS THAT HAVE RECEIVED RAIN TODAY. LOWS TONIGHT WILL REMAIN MILD. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/... THE UPPER RIDGE REMAINS TO THE WEST IN THE SHORT TERM AND OUR REGION IS IN A WRLY OR NWRLY FLOW ALOFT. PIECES OF S/W ENERGY CONTINUE TO ROUND THE TOP OF THE RIDGE AND SET OF PERIODS OF SHOWERS/TSTMS IN THE SHORT TERM. THE DETAILS... MONDAY...MUCH OF THE AREA CATCHES A BREAK AS RIDGING AND COOLER SFC TEMPS WILL LIKELY KEEP CONVECTION LIMITED. THERE WILL STILL BE PLENTY OF CLOUD COVER MON WITH TEMPERATURES SMALL POPS WILL BE INCLUDED NW TO ACCOUNT FOR SOME ENERGY WHICH MAY ARRIVE ON THE SCENE LATE AFTERNOON. MONDAY NIGHT INTO TUE...THE GFS AND NAM ARE BOTH SHOWING MORE S/W ENERGY ROUNDING THE RIDGE AND SETTING OFF SHOWERS/TSTMS ACROSS PA/SRN NJ AND THE DELMARVA MON NGT AND THE FIRST PART OF TUE. WE WILL GO WITH CHC POPS SOUTH AND DRY NORTH FOR NOW. TUE NIGHT INTO WEDNESDAY...LOW PRESSURE IS SHOWN BY THE GFS CROSSING NORTH OF OUR AREA AND A SERIES OF FRONTS IS SHOWN CROSSING THE AREA. SLGT CHC POPS ARE INCLUDED IN THE FCST FOR TUE NGT WHILE CHC POPS ARE IN THERE FOR WED ATTM. TEMPERATURES MAY BECOME WARMER THAN CURRENT FCST...ESPECIALLY SOUTH IF WE CAN BREAK OUT OF THE CLOUDS IN THE WARM SECTOR ON WED. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... THE BEGINNING OF THE PERIOD STARTS WITH A LOW PRESSURE SYSTEM PASSING BY TO OUR NORTH AND SWINGING THROUGH A COLD FRONT ON THURSDAY. THE HIGHEST CHANCE OF PRECIPITATION SHOULD BE WEDNESDAY NIGHT INTO THURSDAY MORNING WITH THE FROPA AND THEN TAPERING OFF THURSDAY. THE LOW SHOULD MOVE OFF THE COAST BY LATER ON THURSDAY ALLOWING HIGH PRESSURE TO MOVE IN ITS WAKE. THE SURFACE HIGH WILL BECOME THE MAIN SENSIBLE WEATHER FEATURE ON FRIDAY AND THE FIRST PART OF SATURDAY. THE ECMWF SHOWS THE RETURN FLOW ON SATURDAY BOASTS 1000-850MB HEIGHTS SIGNIFICANTLY WITH 850 TEMPERATURES CLIMBING INTO THE LOW 20C RANGE...VERY WARM AND HUMID AIRMASS WILL BE OVERHEAD. EVEN WITH THE HIGH PRESSURE STILL IN CONTROL, THE 500MB WIND FIELDS ON BOTH THE GFS AND ECMWF SHOW A DISTURBANCE PASSING THROUGH LATER ON SATURDAY WHICH MAY BE ENOUGH OF A SPARK TO TOUCH OFF SOME SHOWERS AND THUNDERSTORMS. THE TIMING OF THE NEXT FRONTAL BOUNDARY PUSHING THROUGH IS A LITTLE SUSPECT, AT LEAST WITHIN THE GFS. IT SEEMS LIKE THE GFS IS PUSHING THE FRONT THROUGH A LITTLE TOO FAST BASED ON ITS UPPER LEVEL WIND FIELDS AND IT DOES SEEM TO BE SUFFERING FROM CONVECTIVE FEEDBACK. THIS FRONT SHOULD A RATHER QUICK HITTER WITHOUT MUCH AIRMASS CHANGE BEHIND, ALTHOUGH DEWPOINTS WILL DECREASE SOMEWHAT. OVERALL, THE EXTENDED PERIOD WILL FEATURE A COUPLE OF FRONTAL BOUNDARIES AND WITH TEMPERATURES CLIMBING TO WELL ABOVE NORMAL. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MOST OF THE THUNDERSTORM AND STRONGER SHOWERS HAVE PUSHED THROUGH THE REGION AND OFFSHORE. THERE ARE STILL A FEW STRAGGLERS LEFT BEHIND THAT MAY IMPACT KABE, KMIV, AND KACY OVER THE NEXT COUPLE OF HOURS, BUT FOR THE MOST PART WE ARE IN THE CLEAR. A COPIOUS AMOUNT OF LOW LEVEL MOISTURE WILL REMAIN TRAPPED ACROSS THE REGION WITHOUT MUCH IN THE WAY OF A SURFACE WIND TO SCOUR IT OUT. FOR THIS REASON ALL TAF SITES WHO EXPERIENCED A HEAVY SHOWER THIS AFTERNOON/EVENING WILL MORE THAN LIKELY SEE EITHER A VERY LOW STRATUS DECK FORM OR LOCALLY DENSER FOG FORM. ALL TAF SITES NOW HAVE AN EARLY MORNING TEMPO GROUP TO ACCOUNT FOR THE POSSIBLE LIFR VSBYS AND CIGS THAT MAY OCCUR..MAINLY BETWEEN 06Z AND 10Z. IMPROVEMENT TO MARGINAL VFR BY LATE MORNING AND TO MVFR BY MIDDAY/EARLY AFTERNOON IS EXPECTED AS DIURNAL EFFECTS TAKE HOLD...BUT WITH COPIOUS LOW LEVEL MOISTURE IT WILL LIKELY NOT IMPROVE AS RAPIDLY AS IT WOULD WITH A SHALLOWER LAYER OF MOISTURE. WINDS ARE ANOTHER STORY...BUT AT LEAST THEY WILL BE LIGHT TONIGHT AND MONDAY. AS THE FRONT MOVES THROUGH THIS EVENING...EAST TO SOUTHEAST WINDS ALONG THE NEW JERSEY COAST AND SOUTHWEST TO WEST WINDS JUST INLAND AHEAD OF THE FRONT WILL BEGIN TO SWITCH TO NORTH AND THEN NORTHEAST OVERNIGHT...AT 5 KNOTS OR LESS WHERE ANY OUTLOOK... THE MAIN COLD FRONT SETTLING THROUGH OUR AREA DURING MONDAY COULD STILL PRODUCE UNSETTLED WEATHER IN SPOTS. HIGH PRESSURE IS FORECAST TO BUILD SOUTHEASTWARD AND INTO OUR AREA MONDAY NIGHT AND TUESDAY AND SHIFT TO OUR EAST LATE TUESDAY AS A WARM FRONT LIFTS NORTHWARD. A LOW PRESSURE SYSTEM SHOULD TRACK ACROSS THE GREAT LAKES REGION WEDNESDAY, EVENTUALLY PULLING A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO THURSDAY...WITH MORE CONVECTION POSSIBLE THEN. && .MARINE... MORE TRANQUIL CONDITIONS WILL PERSIST OVERNIGHT AFTER THE THUNDERSTORMS COMPLETELY WANE. HOWEVER, WITH THE CLOSE PROXIMITY OF THE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT, SCATTERED AND ISOLATED SHOWERS/THUNDERSTORMS MAY DEVELOP ONCE AGAIN MONDAY AFTERNOON. OTHERWISE...A DEVELOPING NORTHEAST FLOW LATER MONDAY NIGHT AND TUESDAY MAY CAUSE HIGHER WINDS AND SEAS...AND A SMALL CRAFT ADVISORY MAY EVENTUALLY BE NEEDED BY THEN FOR AN INCREASED GRADIENT ASSOCIATED WITH THE FRONT MOVING OFFSHORE AND HIGH PRESSURE BUILDING FROM THE NORTHWEST. THIS NORTH TO NORTHEAST LOW-LEVEL FLOW IS LIKELY TO BUILD THE SEAS HIGHER SOUTH THAN NORTH, AND THE SOUTHERN WATERS MAY GET THE STRONGER WINDS. THEN, HIGH PRESSURE WILL BUILD OVER OUR AREA TUESDAY BUT SHIFT TO OUR EAST LATE TUESDAY AS A WARM FRONT LIFTS NORTHWARD. A LOW PRESSURE SYSTEM SHOULD TRACK ACROSS THE GREAT LAKES REGION WEDNESDAY, EVENTUALLY PULLING A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO THURSDAY. && .TIDES/COASTAL FLOODING... WITH THE PROXIMITY OF THE NEW MOON, THE ASTRONOMICAL HIGH TIDES WILL CONTINUE TO BE HIGH FOR ANOTHER COUPLE OF DAYS. AT THE TIMES OF THE HIGHER OF THE HIGH TIDES...WHICH ARE IN THE EVENINGS ON THE OCEAN FRONT...MINOR TIDAL FLOODING LEVELS WILL BE APPROACHED. SINCE ANOMALIES CONTINUE TO BE ONLY SLIGHTLY POSITIVE...MINOR TIDAL FLOODING IS NOT EXPECTED AT THIS TIME. THE SITUATION WILL CONTINUE TO BE MONITORED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA/RPW NEAR TERM...O'HARA/RPW SHORT TERM...O'HARA LONG TERM...HEAVENER AVIATION...HEAVENER/ MARINE...HEAVENER/ TIDES/COASTAL FLOODING.../
Hazardous weather outlook, Jun 13, 8:24 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 824 PM EDT SUN JUN 13 2010 NJZ001-007-008-PAZ054-055-060>062-150030- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 824 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ067>071-150030- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 824 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-150030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 824 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-150030- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 824 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
In the hours before
Special weather statement, Jun 13, 5:09 PM EDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
509 PM EDT SUN JUN 13 2010
NJZ023-024-132155-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
509 PM EDT SUN JUN 13 2010
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF CAPE MAY...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR VILLAS...NORTH CAPE MAY AROUND
515 PM...ERMA...RIO GRANDE AROUND 530 PM...WILDWOOD CREST AND
WILDWOOD AROUND 545 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO NEAR 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3892 7498 3899 7498 3912 7490 3908 7472
3905 7474 3902 7477 3902 7479 3899 7479
3895 7484 3892 7495 3892 7497
RPWSpecial weather statement, Jun 13, 6:04 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 604 PM EDT SUN JUN 13 2010 NJZ019-PAZ068-069-071-132305- BUCKS PA-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA- 604 PM EDT SUN JUN 13 2010 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHEAST OF PHILADELPHIA...MOVING SOUTHEAST AT 20 TO 25 MPH. THE THUNDERSTORM WILL BE NEAR WISSINOMING AROUND 605 PM...CROYDON...BENSALEM AROUND 615 PM...BURLINGTON... WILLINGBORO AROUND 630 PM...MOUNT HOLLY AND PEMBERTON HEIGHTS AROUND 645 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO NEAR 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 4003 7456 3981 7482 4010 7519 4034 7497 RPW
Special weather statement, Jun 13, 6:29 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 629 PM EDT SUN JUN 13 2010 NJZ016>018-PAZ070-071-132330- CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-PHILADELPHIA PA-SALEM NJ- 629 PM EDT SUN JUN 13 2010 ...SHOWERS AND SCATTERED THUNDERSTORMS WILL AFFECT CAMDEN... DELAWARE...GLOUCESTER...PHILADELPHIA AND SALEM COUNTIES... AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF PHILADELPHIA TO 11 MILES EAST OF WEST CHESTER...MOVING EAST SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR SOUTH PHILADELPHIA...PHILADELPHIA INTERNATIONAL AIRPORT AROUND 630 PM... WEST DEPTFORD...WOODSTOWN AROUND 700 PM...HADDONFIELD...DEPTFORD AROUND 715 PM...HI-NELLA AND STRATFORD AROUND 730 PM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO NEAR 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 3965 7484 3951 7541 3991 7542 4005 7511 RPW
Special weather statement, Jun 13, 6:34 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 PM EDT SUN JUN 13 2010
PAZ060-132330-
BERKS PA-
634 PM EDT SUN JUN 13 2010
...SHOWERS AND SCATTERED THUNDERSTORMS WILL AFFECT BERKS COUNTY...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND POSSIBLY A THUNDERSTORM 14 MILES NORTH OF
READING...MOVING SOUTHEAST AT 25 MPH. THE STORMS WILL BE NEAR
TEMPLE...LEESPORT AROUND 645 PM...FLEETWOOD...LAURELDALE AROUND
700 PM...AMITY GARDENS AND BECHTELSVILLE AROUND 715 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO NEAR 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4054 7624 4054 7618 4057 7614 4058 7609
4059 7607 4060 7605 4059 7603 4064 7601
4068 7591 4044 7555 4017 7583 4050 7631
RPWLocal storm report, Jun 13, 9:11 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD KUTZTOWN 40.52N 75.78W
06/13/2010 BERKS PA TRAINED SPOTTER
ROADWAY FLOODING KUTZTOWN.
0315 PM HEAVY RAIN LEBANON 40.64N 74.84W
06/13/2010 M1.10 INCH HUNTERDON NJ TRAINED SPOTTER
1.10 INCHES FELL IN APRROXIMATELY 45 MINUTES.
0330 PM HEAVY RAIN WASHINGTON 40.76N 74.98W
06/13/2010 M1.27 INCH WARREN NJ PUBLIC
1.27 FELL IN 30 MINUTES.
0535 PM FLASH FLOOD NORRISTOWN 40.12N 75.34W
06/13/2010 MONTGOMERY PA TRAINED SPOTTER
ROADWAY FLOODING ALONG NOBLE STREET.
0620 PM HEAVY RAIN N BENSALEM 40.10N 74.95W
06/13/2010 M1.39 INCH BUCKS PA TRAINED SPOTTER
1.39 INCHES FELL IN 15 MINUTES.
&&
HEAVENERLocal storm report, Jun 13, 9:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HEAVY RAIN KUTZTOWN 40.52N 75.78W
06/13/2010 U0.00 INCH BERKS PA TRAINED SPOTTER
ROADWAY FLOODING KUTZTOWN.
0315 PM HEAVY RAIN LEBANON 40.64N 74.84W
06/13/2010 M1.10 INCH HUNTERDON NJ TRAINED SPOTTER
1.10 INCHES FELL IN APRROXIMATELY 45 MINUTES.
0330 PM HEAVY RAIN WASHINGTON 40.76N 74.98W
06/13/2010 M1.27 INCH WARREN NJ PUBLIC
1.27 FELL IN 30 MINUTES.
0535 PM HEAVY RAIN NORRISTOWN 40.12N 75.34W
06/13/2010 U0.00 INCH MONTGOMERY PA TRAINED SPOTTER
ROADWAY FLOODING ALONG NOBLE STREET.
0620 PM HEAVY RAIN N BENSALEM 40.10N 74.95W
06/13/2010 M1.39 INCH BUCKS PA TRAINED SPOTTER
1.39 INCHES FELL IN 15 MINUTES.
&&
HEAVENERNearby
Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.